Journal of Symbolic Logic

Hilbert's Program Relativized: Proof-Theoretical and Foundational Reductions

Solomon Feferman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 2 (1988), 364-384.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742627

Mathematical Reviews number (MathSciNet)
MR947844

Zentralblatt MATH identifier
0656.03002

JSTOR
links.jstor.org

Citation

Feferman, Solomon. Hilbert's Program Relativized: Proof-Theoretical and Foundational Reductions. J. Symbolic Logic 53 (1988), no. 2, 364--384. https://projecteuclid.org/euclid.jsl/1183742627


Export citation